Pacific Journal of Mathematics

A note on quasi-Frobenius rings.

Edgar Enochs

Article information

Source
Pacific J. Math., Volume 24, Number 1 (1968), 69-70.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991601

Mathematical Reviews number (MathSciNet)
MR0224646

Zentralblatt MATH identifier
0155.36103

Subjects
Primary: 16.40

Citation

Enochs, Edgar. A note on quasi-Frobenius rings. Pacific J. Math. 24 (1968), no. 1, 69--70. https://projecteuclid.org/euclid.pjm/1102991601


Export citation

References

  • [1] C. W. Curtis, Quasi-Frobenias rings and Galois theory, Illinois J. Math. 3 (1959), 134-144.
  • [2] C. W. Curtis and I. Reiner, Representation Theory of Finite Groups and Associa- tive Algebras, Interscience Publishers, New York, New York. 1962.
  • [3] K. Morita, Duality for modules and its applications to the theory of ringswith minimumcondition, Science reports of the Tokyo Kyoiku Daigaku, 6 (1958), 83-142.